# SDR CALA2025111711243

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 41,344 hours, 15,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK - ROW 20C, AFT RED EMERGENCY LIGHT DAMAGED AND LIGHT INOPERATIVE.   REPLACED LAMPS & LENS OF FLOOR PROXIMITY LIGHT. OPS CHECKED GOOD IAW AMM 33-51-11-960-801.
